# SDR SWIA201231560

- Difficulty date: August 15, 2012
- Submitted: August 22, 2012
- Operation: Air carrier
- Aircraft: N566SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120341
- Aircraft time: 29,820 hours, 42,140 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT AT 5A IS INOPERATIVE.  (SERVICE)  REPLACED LIGHT FIXTURE FOR EMERGENCY LIGHT AT ROW 5 IN REFERENCE TO EMB 120 MM.
